Posted by NinjaFerret on December 30, 2004, at 18:30:21
In reply to Re: zoloft withdrawal in elderly, posted by johnfr on September 23, 2004, at 8:46:25
Hi. I did a search for withdrawal symptoms and found you guys. I've been taking Zoloft for a year...to kick the last bit of anxiety/ panic attacks/ depression out of my body. I was on it for 2 years before when I got hit with all this. Been off for a year and my doc decided to put me on again for a year, with therapy, to get my system back to " normal". I'm on day 5 of no meds. The "zaps" are just about gone. Gosh they make it a pain to hold anything. Woke up today with the dizzyness and nausea. Thankfully I knew what that was. Thought I was getting the flu again. While I don't remember quite what I had for sypmtoms last time, this is new. The spaceyness. Makes my day a lil harder to deal with. I want to sleep, but I'm not tired. No big deal. Luckily I have a few days off to relax and deal.
My point of writing was to say how wonderful you all seem. Sometimes it's hard to try to explain what's going on with your body to someone who has never really experienced it before. It's ice to have people to talk to who understand.